# SDR 9517376613

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613US
- Make and model: Boeing 747251B
- Aircraft serial: 20358
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 39B4601036
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND THE EMERGENCY LIGHT AT DOOR 5R INOPERATIVE.  REPLACED THE BATTERY PACK, PERFORMED FUNCTIONAL CHECK AND UNIT CHECKED NORMAL.
